# SDR DXTA2010072104167

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 7,500 hours, 4,748 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: FAL0470828
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMING THE EMERGENCY CHECKLIST FOR A LT WHEEL OVHT, MLG FAILED TO RETRACT. SEQUENCE STOPPED WITH 3 RED & 2 GREEN GEAR LIGHTS (GREEN WERE LT & RT MAINS) & MLG HANDLE FLASHING. DID NOT HEAR ANY MOVEMENT OF MLG IAW CHECKLIST,  EXTENDED MLG & GOT 3 GREEN & NO RED. CODES ASSOCIATED: BSCU 1 310/315, BSCU2 415.  FOUND AIR GAP DIMENSION EXCESSIVE ON NLG LEG PROXIMITY SENSOR 5GBD. ADJUSTED & SAFETIED SENSOR IAW MM 32-600. SENSOR OPS CHECKED GOOD. COMPLIED WITH INSP, 21-JUL-2010 15:39 REPLACED RELAY 503GW FOR FAULT CODES 310/315 IAW MM 45-308. PERFORMED "FUNCTIONAL EXTENSION / RETRACTION TEST OF MLG AND MLG DOORS IN NORMAL CONTROL MODE" IAW MM 32-300, FUNCTIONAL CHECK GOOD.
